Dynamics of a Ramanujan-type continued fraction with cyclic coefficients

Borwein, Jonathan M. and Luke, D. Russell (2008) Dynamics of a Ramanujan-type continued fraction with cyclic coefficients. The Ramanujan Journal, 16 (3). pp. 285-304.

Full text not available from this repository.


We study several generalizations of the AGM continued fraction of Ramanujan inspired by a series of recent articles in which the validity of the AGM relation and the domain of convergence of the continued fraction were determined for certain complex parameters (Borwein et al., Exp. Math. 13, 275–286, 2004, Ramanujan J., in press, 2004; Borwein and Crandall, Exp. Math. 12, 287–296, 2004). A study of the AGM continued fraction is equivalent to an analysis of the convergence of certain difference equations and the stability of dynamical systems. Using the matrix analytical tools developed in 2004, we determine the convergence properties of deterministic difference equations and so divergence of their corresponding continued fractions.

Item Type: Article
Depositing User: Dr David Allingham
Date Deposited: 12 Jun 2013 15:14
Last Modified: 12 Jun 2013 15:14

Actions (login required)

View Item